# SDR 95ZZZX2665

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Stem
- Part number: 646286
- Condition: Worn
- Location: Cylinder
- Part time: 333 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 EXHAUST VALVE STEMS WORN ONE-FOURTH THE DIAMETER OF THE VALVE STEM.  THESE WERE FOUND ON AN ENGINE TEAR DOWN FOR PROPELLER STRIKE.  THESE VALVES WOULD EVENTUALLY HAVE CAUSED ENGINE FAILURE.
